Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Bad burning sensation and pain in stomach. Had panadol and herbal medicines. What can help?

Dear Dr.samuel,i am 34 years old woman and i have a problem in my stomach since 2007.I feel pain and burning inside my stomach,its usually at its worst in the morning and after dinner.But its on and off pain.I had painkiller like panadol and some herbal remedies but its still the same.Hope you can help me please!THANK YOU.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query.
the complaints you give point towards gastro-esophageal reflux disease (GERD) or "heartburn".
GERD is usually caused by , impaired expulsion of gastric reflux from the esophagus.
it may be triggered by consuming food in large quantities, or specific foods containing certain spices, high fat content, or high acid content and lifestyle choices

The treatment of heartburn depends on the underlying cause.
Medicines such as H2 receptor antagonists or proton pump inhibitors are effective for gastritis and GERD, the two most common causes of heartburn. Antibiotics are used if H. pylori is present
also healthy lifestyle changes like eating and sleeping at regurlar intervals and resular sleep patterns..

thank you,
wishing you good health.
Answered: Fri, 14 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor